# SDR DALA2024012901312

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 112,655 hours, 16,261 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1200 1L DOOR SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: RR 1L SLIDE ARMED LIGHT ASSY PER B767 WDM 5273 CKS GOOD MEL/PLAC RMVD (4494705)
